Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
189 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is my daughter having side effects from Vitaglobin tonic?

Hi doctor,
My daughter is 4 and a half years old. She is drinking iron tonic named vitaglobin since two weeks. Now her urine is yellow in colour, is it bcos of this or due to some other reasons. Besides this daily she complains of stomach which lasts for just one minute. Is there anything to worry. Pls advice
Wed, 30 Apr 2014
Report Abuse
General & Family Physician 's  Response
Hello dear,
Vitaglobin contains iron,minerals,and b-complex vitamins.It can cause slight discoloration of urine(which is harmless,and decreases with adequate fluid intake.And,and any iron preparations can cause mild gastric upset-need not worry.You can continue taking the drug.
Hope you will find this information useful.Thank you.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
Is my daughter having side effects from Vitaglobin tonic?

Hello dear, Vitaglobin contains iron,minerals,and b-complex vitamins.It can cause slight discoloration of urine(which is harmless,and decreases with adequate fluid intake.And,and any iron preparations can cause mild gastric upset-need not worry.You can continue taking the drug. Hope you will find this information useful.Thank you.